Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 7, Number 1
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 7, Number 1 (1982)
PDF
Bull. Amer. Math. Soc. 7 (1982)
Non-Euclidean functional analysis and electronics
J. William Helton PDF
Bull. Amer. Math. Soc. 7 (1982), 1-64
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 7, Number 1 (1982)
PDF
Bull. Amer. Math. Soc. 7 (1982)
The inverse function theorem of Nash and Moser
Richard S. Hamilton PDF
Bull. Amer. Math. Soc. 7 (1982), 65-222
Classifying $G$ spheres
Ib Madsen and Mel Rothenberg PDF
Bull. Amer. Math. Soc. 7 (1982), 223-226
A Torelli theorem for simply connected elliptic surfaces with a section and $p_g \geqslant 2$
K. Chakiris PDF
Bull. Amer. Math. Soc. 7 (1982), 227-232
Normal, not paracompact spaces
William G. Fleissner PDF
Bull. Amer. Math. Soc. 7 (1982), 233-236
Fast recursion formula for weight multiplicities
R. V. Moody and J. Patera PDF
Bull. Amer. Math. Soc. 7 (1982), 237-242
A solution to a problem of J. R. Ringrose
David R. Larson PDF
Bull. Amer. Math. Soc. 7 (1982), 243-246
On the cohomology of Chevalley groups
Eric M. Friedlander and Brian Parshall PDF
Bull. Amer. Math. Soc. 7 (1982), 247-250
Unipotent and prounipotent groups: cohomology and presentations
Alexander Lubotzky and Andy R. Magid PDF
Bull. Amer. Math. Soc. 7 (1982), 251-254
The Whitehead conjecture and splitting $B\left ( {\mathbf {Z}/2} \right )^k$
N. J. Kuhn, S. A. Mitchell and S. B. Priddy PDF
Bull. Amer. Math. Soc. 7 (1982), 255-258
Brownian motion, geometry, and generalizations of Picard’s little theorem
S. I. Goldberg and C. Mueller PDF
Bull. Amer. Math. Soc. 7 (1982), 259-263
Smooth extendability of proper holomorphic mappings
Klas Diederich and John Erik Fornaess PDF
Bull. Amer. Math. Soc. 7 (1982), 264-268
Proper holomorphic mappings extend smoothly to the boundary
Steven Bell and David Catlin PDF
Bull. Amer. Math. Soc. 7 (1982), 269-272